• Previous Article
    Global weak solutions for Landau-Lifshitz flows and heat flows associated to micromagnetic energy functional
  • CPAA Home
  • This Issue
  • Next Article
    Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles
January  2021, 20(1): 301-317. doi: 10.3934/cpaa.2020267

Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions

Department of Mathematics and Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China

Received  January 2020 Revised  September 2020 Published  November 2020

Fund Project: The author is supported by Yau Mathematical Sciences Center, Tsinghua University

In this paper we study the boundary regularity of solutions to the Dirichlet problem for a class of Monge-Ampère type equations with nonzero boundary conditions. We construct global Hölder estimates for convex solutions to the problem and emphasize that the boundary regularity essentially depends on the convexity of the domain. The proof is based on a careful study of the concept of $ (a,\eta) $ type convex domain and a family of auxiliary functions.

Citation: Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (1) : 301-317. doi: 10.3934/cpaa.2020267
References:
[1]

L. CaffarelliL. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations. I. Monge-Ampère equation, Commun. Pure Appl. Math., 37 (1984), 369-402.  doi: 10.1002/cpa.3160370306.  Google Scholar

[2]

S. Y. Cheng and S. T. Yau, On the regularity of the Monge-Ampère equation $\det\frac{\partial^2u}{\partial x_i\partial x_j} = F(x, u)$, Commun. Pure Appl. Math., 30 (1977), 41-68.  doi: 10.1002/cpa.3160300104.  Google Scholar

[3]

S. Y. Cheng and S. T. Yau, Complete affine hypersurfaces. Ⅰ. The completeness of affine metrics, Commun. Pure Appl. Math., 39 (1986), 839-866.  doi: 10.1002/cpa.3160390606.  Google Scholar

[4]

K. S. Chou and X. J. Wang, The $L_p$-Minkowski problem and the Minkowski problem in centroaffine geometry, Adv. Math., 205 (2006), 33-83.  doi: 10.1016/j.aim.2005.07.004.  Google Scholar

[5]

A. Figalli, The Monge-Ampère Equation and Its Applications, European Mathematical Society (EMS), Zürich, 2017. doi: 10.4171/170.  Google Scholar

[6]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 2001. doi: 10.1007/978-3-642-61798-0.  Google Scholar

[7]

P. F. GuanN. S. Trudinger and X. J. Wang, On the Dirichlet problem for degenerate Monge-Ampère equations, Acta Math., 182 (1999), 87-104.  doi: 10.1007/BF02392824.  Google Scholar

[8]

Y. He, Q. R. Li and X. J. Wang, Multiple solutions of the $L_p$-Minkowski problem, Calc. Var. Partial Differ. Equ., 55 (2016), 13 pp. doi: 10.1007/s00526-016-1063-y.  Google Scholar

[9]

Y. HuangF. D. Jiang and J. K. Liu, Boundary $C^{2, \alpha}$ estimates for Monge-Ampère type equations, Adv. Math., 281 (2015), 706-733.  doi: 10.1016/j.aim.2014.12.043.  Google Scholar

[10]

H. Y. Jian and Y. Li, Optimal boundary regularity for a singular Monge-Ampère equation, J. Differ. Equ., 264 (2018), 6873-6890.  doi: 10.1016/j.jde.2018.01.051.  Google Scholar

[11]

H. Y. Jian, Y. Li and X. S. Tu, On a class of degenerate and singular Monge-Ampère equations, arXiv: 1908.06396. Google Scholar

[12]

H. Y. Jian and X. J. Wang, Bernstein theorem and regularity for a class of Monge-Ampère equations, J. Differ. Geom., 93 (2013), 431-469.  doi: 10.4310/jdg/1361844941.  Google Scholar

[13]

H. Y. JianX. J. Wang and Y. W. Zhao, Global smoothness for a singular Monge-Ampère equation, J. Differ. Equ., 263 (2017), 7250-7262.  doi: 10.1016/j.jde.2017.08.004.  Google Scholar

[14]

N. Q. Le and O. Savin, Schauder estimates for degenerate Monge-Ampère equations and smoothness of the eigenfunctions, Invent. Math., 207 (2017), 389-423.  doi: 10.1007/s00222-016-0677-1.  Google Scholar

[15]

M. N. Li and Y. Li, Global regularity for a class of Monge-Ampère type equations, Sci. China Math., (2020), 16pp. doi: 10.1007/s11425-019-1691-1.  Google Scholar

[16]

C. Loewner and L. Nirenberg, Partial differential equations invariant under conformal or projective transformations, in Contributions to Analysis, Academic Press, New York, (1974), 245-272.  Google Scholar

[17]

N. S. Trudinger and J. I. E. Urbas, The Dirichlet problem for the equation of prescribed Gauss curvature, Bull. Austral. Math. Soc., 28 (1983), 217-231.  doi: 10.1017/S000497270002089X.  Google Scholar

[18]

N. S. Trudinger and X. J. Wang, Boundary regularity for the Monge-Ampère and affine maximal surface equations, Ann. Math., 167 (2008), 993-1028.  doi: 10.4007/annals.2008.167.993.  Google Scholar

[19]

N. S. Trudinger and X. J. Wang, The Monge-Ampère equation and its geometric applications, in Handbook of Geometric Analysis, International Press, Somerville, MA, (2008), 467-524.  Google Scholar

[20]

J. I. E. Urbas, Global Hölder estimates for equations of Monge-Ampère type, Invent. Math., 91 (1988), 1-29.  doi: 10.1007/BF01404910.  Google Scholar

show all references

References:
[1]

L. CaffarelliL. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations. I. Monge-Ampère equation, Commun. Pure Appl. Math., 37 (1984), 369-402.  doi: 10.1002/cpa.3160370306.  Google Scholar

[2]

S. Y. Cheng and S. T. Yau, On the regularity of the Monge-Ampère equation $\det\frac{\partial^2u}{\partial x_i\partial x_j} = F(x, u)$, Commun. Pure Appl. Math., 30 (1977), 41-68.  doi: 10.1002/cpa.3160300104.  Google Scholar

[3]

S. Y. Cheng and S. T. Yau, Complete affine hypersurfaces. Ⅰ. The completeness of affine metrics, Commun. Pure Appl. Math., 39 (1986), 839-866.  doi: 10.1002/cpa.3160390606.  Google Scholar

[4]

K. S. Chou and X. J. Wang, The $L_p$-Minkowski problem and the Minkowski problem in centroaffine geometry, Adv. Math., 205 (2006), 33-83.  doi: 10.1016/j.aim.2005.07.004.  Google Scholar

[5]

A. Figalli, The Monge-Ampère Equation and Its Applications, European Mathematical Society (EMS), Zürich, 2017. doi: 10.4171/170.  Google Scholar

[6]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 2001. doi: 10.1007/978-3-642-61798-0.  Google Scholar

[7]

P. F. GuanN. S. Trudinger and X. J. Wang, On the Dirichlet problem for degenerate Monge-Ampère equations, Acta Math., 182 (1999), 87-104.  doi: 10.1007/BF02392824.  Google Scholar

[8]

Y. He, Q. R. Li and X. J. Wang, Multiple solutions of the $L_p$-Minkowski problem, Calc. Var. Partial Differ. Equ., 55 (2016), 13 pp. doi: 10.1007/s00526-016-1063-y.  Google Scholar

[9]

Y. HuangF. D. Jiang and J. K. Liu, Boundary $C^{2, \alpha}$ estimates for Monge-Ampère type equations, Adv. Math., 281 (2015), 706-733.  doi: 10.1016/j.aim.2014.12.043.  Google Scholar

[10]

H. Y. Jian and Y. Li, Optimal boundary regularity for a singular Monge-Ampère equation, J. Differ. Equ., 264 (2018), 6873-6890.  doi: 10.1016/j.jde.2018.01.051.  Google Scholar

[11]

H. Y. Jian, Y. Li and X. S. Tu, On a class of degenerate and singular Monge-Ampère equations, arXiv: 1908.06396. Google Scholar

[12]

H. Y. Jian and X. J. Wang, Bernstein theorem and regularity for a class of Monge-Ampère equations, J. Differ. Geom., 93 (2013), 431-469.  doi: 10.4310/jdg/1361844941.  Google Scholar

[13]

H. Y. JianX. J. Wang and Y. W. Zhao, Global smoothness for a singular Monge-Ampère equation, J. Differ. Equ., 263 (2017), 7250-7262.  doi: 10.1016/j.jde.2017.08.004.  Google Scholar

[14]

N. Q. Le and O. Savin, Schauder estimates for degenerate Monge-Ampère equations and smoothness of the eigenfunctions, Invent. Math., 207 (2017), 389-423.  doi: 10.1007/s00222-016-0677-1.  Google Scholar

[15]

M. N. Li and Y. Li, Global regularity for a class of Monge-Ampère type equations, Sci. China Math., (2020), 16pp. doi: 10.1007/s11425-019-1691-1.  Google Scholar

[16]

C. Loewner and L. Nirenberg, Partial differential equations invariant under conformal or projective transformations, in Contributions to Analysis, Academic Press, New York, (1974), 245-272.  Google Scholar

[17]

N. S. Trudinger and J. I. E. Urbas, The Dirichlet problem for the equation of prescribed Gauss curvature, Bull. Austral. Math. Soc., 28 (1983), 217-231.  doi: 10.1017/S000497270002089X.  Google Scholar

[18]

N. S. Trudinger and X. J. Wang, Boundary regularity for the Monge-Ampère and affine maximal surface equations, Ann. Math., 167 (2008), 993-1028.  doi: 10.4007/annals.2008.167.993.  Google Scholar

[19]

N. S. Trudinger and X. J. Wang, The Monge-Ampère equation and its geometric applications, in Handbook of Geometric Analysis, International Press, Somerville, MA, (2008), 467-524.  Google Scholar

[20]

J. I. E. Urbas, Global Hölder estimates for equations of Monge-Ampère type, Invent. Math., 91 (1988), 1-29.  doi: 10.1007/BF01404910.  Google Scholar

Figure 1.  The parameter $ a $
[1]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020340

[2]

Wei Ouyang, Li Li. Hölder strong metric subregularity and its applications to convergence analysis of inexact Newton methods. Journal of Industrial & Management Optimization, 2021, 17 (1) : 169-184. doi: 10.3934/jimo.2019105

[3]

Marco Ghimenti, Anna Maria Micheletti. Compactness results for linearly perturbed Yamabe problem on manifolds with boundary. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020453

[4]

Shun Zhang, Jianlin Jiang, Su Zhang, Yibing Lv, Yuzhen Guo. ADMM-type methods for generalized multi-facility Weber problem. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020171

[5]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[6]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[7]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[8]

Hassan Mohammad. A diagonal PRP-type projection method for convex constrained nonlinear monotone equations. Journal of Industrial & Management Optimization, 2021, 17 (1) : 101-116. doi: 10.3934/jimo.2019101

[9]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure & Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[10]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[11]

Mehdi Badsi. Collisional sheath solutions of a bi-species Vlasov-Poisson-Boltzmann boundary value problem. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020052

[12]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[13]

Oussama Landoulsi. Construction of a solitary wave solution of the nonlinear focusing schrödinger equation outside a strictly convex obstacle in the $ L^2 $-supercritical case. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 701-746. doi: 10.3934/dcds.2020298

[14]

Hao Wang. Uniform stability estimate for the Vlasov-Poisson-Boltzmann system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 657-680. doi: 10.3934/dcds.2020292

[15]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[16]

H. M. Srivastava, H. I. Abdel-Gawad, Khaled Mohammed Saad. Oscillatory states and patterns formation in a two-cell cubic autocatalytic reaction-diffusion model subjected to the Dirichlet conditions. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020433

[17]

Wenbin Li, Jianliang Qian. Simultaneously recovering both domain and varying density in inverse gravimetry by efficient level-set methods. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020073

[18]

Adrian Constantin, Darren G. Crowdy, Vikas S. Krishnamurthy, Miles H. Wheeler. Stuart-type polar vortices on a rotating sphere. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 201-215. doi: 10.3934/dcds.2020263

[19]

Martin Heida, Stefan Neukamm, Mario Varga. Stochastic homogenization of $ \Lambda $-convex gradient flows. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 427-453. doi: 10.3934/dcdss.2020328

[20]

Haodong Yu, Jie Sun. Robust stochastic optimization with convex risk measures: A discretized subgradient scheme. Journal of Industrial & Management Optimization, 2021, 17 (1) : 81-99. doi: 10.3934/jimo.2019100

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (67)
  • HTML views (45)
  • Cited by (0)

Other articles
by authors

[Back to Top]